Alert archive / Massachusetts / Marine Weather Statements in 2007
Marine Weather Statement 13, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this marine weather statement at Jun 1, 2007, 6:26 AM EDT. It took effect at Jun 4, 2007, 4:00 AM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jun 1, 2007, 6:26 AM EDT (10:26 UTC)
- In effect from
- Jun 4, 2007, 4:00 AM EDT
- Expired
- Jun 4, 2007, 4:00 PM EDT
- In force
- 12 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
000 FZUS71 KBOX 011026 MWSBOX MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 626 AM EDT FRI JUN 1 2007 ANZ230>237-250-254-255-012100- /X.NEW.KBOX.MA.S.0013.070604T0800Z-070604T2000Z/ BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY- BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 626 AM EDT FRI JUN 1 2007 GALE FORCE WIND GUSTS AND SEAS BUILDING TO 10 FEET OR MORE ARE OUTLOOKED FOR MONDAY IN THE OCEAN EXPOSED WATERS EAST AND SOUTH OF MASSACHUSETTS. SMALL CRAFT OPERATORS SHOULD MONITOR LATER MARINE WEATHER STATEMENTS. LOW PRESSURE WILL ORGANIZE NEAR FLORIDA TODAY AND EVENTUALLY RACE UP THE COAST PASSING CLOSE TO SOUTHERN NEW ENGLAND MONDAY. THE OPPORTUNITY FOR GALE FORCE WIND GUSTS IS MAINLY TO THE EAST OF THE LOW PRESSURE CENTER AND ANY GALES THAT DO OCCUR...WONT LAST VERY LONG...MAYBE LESS THAN 6 HOURS. HOWEVER...THE SOUTHEASTERLY SWELLS...ONCE THEY ARRIVE...MAY NOT SUBSIDE SUBSTANTIALLY UNTIL MID WEEK. THE TRACK OF THIS POTENT FAST MOVING GALE IS STILL UNCERTAIN. IF IT STAYS FURTHER EAST THAN CURRENTLY FORECAST...GALES AND SEAS WILL BE LESS THAN CURRENTLY OUTLOOKED. NEVERTHELESS...OCEAN GOING SMALL CRAFT MARINERS WHO ARE ADVERSELY AFFECTED BY LARGE SEAS AND GALE FORCE WINDS ARE ADVISED TO BE PREPARED TO AVOID THIS SYSTEM EARLY NEXT WEEK. $$ DRAG
4 follow-up statements
000 FZUS71 KBOX 012018 MWSBOX MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 418 PM EDT FRI JUN 1 2007 ANZ230>237-250-254-255-020830- /X.CON.KBOX.MA.S.0013.070604T0800Z-070604T2000Z/ BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY- BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 418 PM EDT FRI JUN 1 2007 GALE FORCE WIND GUSTS AND SEAS BUILDING TO 8 FEET OR MORE ARE OUTLOOKED FOR MONDAY ACROSS THE OCEAN EXPOSED WATERS EAST AND SOUTH OF MASSACHUSETTS. SMALL CRAFT OPERATORS SHOULD MONITOR LATER MARINE WEATHER STATEMENTS. A LOW PRESSURE WILL ORGANIZE NEAR THE WEST COAST OF FLORIDA TONIGHT...AND EVENTUALLY RACE UP THE COAST...PASSING CLOSE TO SOUTHERN NEW ENGLAND MONDAY. THE OPPORTUNITY FOR GALE FORCE WIND GUSTS IS MAINLY TO THE EAST OF THE LOW PRESSURE CENTER. ANY GALES THAT DO OCCUR SHOULD NOT LAST VERY LONG...MAYBE LESS THAN 6 HOURS. HOWEVER THE SOUTHEAST SWELLS...ONCE THEY ARRIVE...MAY NOT SUBSIDE SUBSTANTIALLY UNTIL THE MIDDLE OF NEXT WEEK. THE TRACK OF THIS FAST MOVING LOW PRESSURE IS STILL UNCERTAIN. IF IT STAYS FARTHER EAST THAN CURRENTLY FORECAST...GALES AND SEAS WILL BE LESS THAN CURRENTLY OUTLOOKED. NEVERTHELESS...OCEAN GOING SMALL CRAFT MARINERS WHO ARE ADVERSELY AFFECTED BY LARGE SEAS AND GALE FORCE WINDS ARE ADVISED TO BE PREPARED TO AVOID THIS SYSTEM EARLY NEXT WEEK. $$
000 FZUS71 KBOX 020057 MWSBOX MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 857 PM EDT FRI JUN 1 2007 ANZ230>237-250-254-255-021000- /X.CON.KBOX.MA.S.0013.070604T0800Z-070604T2000Z/ BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY- BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 857 PM EDT FRI JUN 1 2007 THE PASSAGE OF TROPICAL STORM BARRY CLOSE TO THE SOUTHERN NEW ENGLAND COAST MONDAY WILL BE ASSOCIATED WITH THE RISK OF GALE FORCE WIND GUSTS AND SEAS BUILDING TO AT LEAST 8 FEET ACROSS THE OCEAN EXPOSED WATERS EAST AND SOUTH OF MASSACHUSETTS. SMALL CRAFT OPERATORS SHOULD MONITOR LATER MARINE WEATHER STATEMENTS AND THE TROPICAL PREDICTION CENTER STATEMENTS ON BARRY. THE OPPORTUNITY FOR GALE FORCE WIND GUSTS IS MAINLY TO THE EAST OF THE LOW PRESSURE CENTER. ANY GALES THAT DO OCCUR SHOULD NOT LAST VERY LONG...MAYBE LESS THAN 6 HOURS. HOWEVER THE SOUTHEAST SWELLS...ONCE THEY ARRIVE...MAY NOT SUBSIDE SUBSTANTIALLY UNTIL THE MIDDLE OF NEXT WEEK. THE TRACK OF BARRY IS STILL UNCERTAIN. IF IT STAYS FARTHER EAST THAN CURRENTLY FORECAST...GALES AND SEAS WILL BE LESS THAN CURRENTLY OUTLOOKED. NEVERTHELESS...OCEAN GOING SMALL CRAFT MARINERS WHO ARE ADVERSELY AFFECTED BY LARGE SEAS AND GALE FORCE WINDS ARE ADVISED TO BE PREPARED TO AVOID THIS SYSTEM EARLY NEXT WEEK. $$ DRAG
000 FZUS71 KBOX 020907 MWSBOX MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 507 AM EDT SAT JUN 2 2007 ANZ230>237-250-254-255-022100- /X.CON.KBOX.MA.S.0013.070604T0800Z-070604T2000Z/ BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY- BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 507 AM EDT SAT JUN 2 2007 THE PASSAGE OF TROPICAL STORM BARRY CLOSE TO THE SOUTHERN NEW ENGLAND COAST MONDAY WILL BE ASSOCIATED WITH THE RISK OF GALE FORCE WIND GUSTS AND SEAS BUILDING TO AT LEAST 13 FEET ACROSS THE OCEAN EXPOSED WATERS EAST AND SOUTH OF MASSACHUSETTS. SMALL CRAFT OPERATORS SHOULD MONITOR LATER MARINE WEATHER STATEMENTS AND THE TROPICAL PREDICTION CENTER STATEMENTS ON BARRY AND ITS REMAINS. HARBOR ENTRANCES WILL BECOME HAZARDOUS AS SOUTHEAST SWELLS BUILD RAPIDLY DURING MONDAY MORNING. HIGHEST WINDS AND SEAS WILL BE TO THE EAST OF THE GALE CENTER. GALE FORCE WIND GUSTS THAT DO OCCUR SHOULD NOT LAST VERY LONG... MAYBE LESS THAN 6 HOURS. HOWEVER THE SOUTHEAST SWELLS...ONCE THEY ARRIVE...MAY NOT SUBSIDE SUBSTANTIALLY UNTIL WEDNESDAY. OCEAN GOING SMALL CRAFT MARINERS WHO ARE ADVERSELY AFFECTED BY LARGE SEAS AND GALE FORCE WINDS ARE ADVISED TO BE PREPARED TO AVOID THIS SYSTEM EARLY NEXT WEEK. $$ DRAG
000 FZUS71 KBOX 022052 MWSBOX MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 452 PM EDT SAT JUN 2 2007 ANZ230>237-250-254-255-030500- /X.CON.KBOX.MA.S.0013.070604T0800Z-070604T2000Z/ BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY- BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 452 PM EDT SAT JUN 2 2007 THE REMNANTS OF TROPICAL DEPRESSION BARRY ARE FORECAST TO PUSH ACROSS THE SOUTHERN NEW ENGLAND COAST SUNDAY NIGHT AND MONDAY. THIS WILL BRING THE RISK OF GALE FORCE WIND GUSTS AND SEAS BUILDING TO AT LEAST 13 FEET ACROSS THE OCEAN EXPOSED WATERS EAST AND SOUTH OF MASSACHUSETTS AND RHODE ISLAND. HARBOR ENTRANCES WILL LIKELY BECOME HAZARDOUS AS SOUTHEAST SWELLS BUILD RAPIDLY SUNDAY NIGHT AND MONDAY...ESPECIALLY SOUTH FACING ENTRANCES. HIGHEST WINDS AND SEAS WILL BE TO THE EAST OF THE LOW. ANY GALE FORCE WIND GUSTS THAT DO OCCUR SHOULD NOT LAST VERY LONG...MAYBE LESS THAN 6 HOURS. HOWEVER...ONCE THE SOUTHEAST SWELLS ARRIVE... THEY MAY NOT SUBSIDE SUBSTANTIALLY UNTIL TUESDAY NIGHT OR WEDNESDAY. MARINERS SHOULD MONITOR THE PROGRESS OF THE REMAINS OF BARRY. STAY TUNED TO FUTURE MARINE WEATHER STATEMENTS ON THIS SYSTEM FROM THE NATIONAL WEATHER SERVICE IN TAUNTON. $$ VALLIER-TALBOT
What forecasters said that day
The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this marine weather statement went out at Jun 1, 6:14 AM EDT, 12 minutes earlier.
Area forecast discussion, Jun 1, 6:14 AM EDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 614 AM EDT FRI JUN 1 2007 .SYNOPSIS... GENERALLY MUCH WARMER THAN NORMAL AND UNSTABLE THROUGH SUNDAY THEN A COASTAL GALE LIKELY MONDAY TURNING COOLER AND PLEASANT FOR A DAY OR 2 MIDDLE OF NEXT WEEK BEFORE BIG HEAT THREATENS TO INVADE LATE NEXT WEEK. && .NEAR TERM /UNTIL 10 AM THIS MORNING/... OTHER THAN A FEW SHOWERS AND ISOLATED THUNDERSTORMS THAT CROSSED INTO THE CONNECTICUT VALLEY AND SOUTHWEST NEW HAMPSHIRE EARLY THIS MORNING IN THE NORTHWEST UPPER FLOW WILL WEAKEN AS THEY DRIFT SOUTHEAST. MAY SEE A FEW SHOWERS MOVE ACROSS E CT/CENTRAL AND E MA/RI THROUGH 8 AM...THEN A BREAK IN THE ACTION. NOT NOTING MUCH CONVECTION UPSTREAM OVER UPSTATE NEW YORK AT 08Z...BUT A FEW SHOWERS AND THUNDERSTORMS MAY DEVELOP AND MOVE ACROSS WESTERN AREAS. EXPECT THE MARINE LAYER TO GRADUALLY ERODE BY MID MORNING AS SURFACE WINDS BECOME LIGHT SOUTH. && .SHORT TERM /10 AM THIS MORNING THROUGH 6 AM SATURDAY/... SHORT RANGE MODELS HAVE GENERAL TREND...THOUGH TOUGH CALL AS TO WHERE CONVECTION WILL FIRE. THIS WILL BE DEPENDENT UPON WHERE THE WEAKENING WARM FRONT FINALLY SETTLES...THOUGH AT THE MOMENT IT APPEARS TO MOVE INTO SOUTHERN NEW HAMPSHIRE. THIS WILL LEAVE THE REGION IN A VERY WARM AND INCREASINGLY HUMID AIRMASS. HIGH PRESSURE OFF THE EASTERN SEABOARD WILL HELP IN BRINGING HUMID CONDITIONS INTO THE REGION. ONCE LEFTOVER ISOLATED SHOWERS AND THUNDERSTORMS DISSIPATE AND MOVE OFF THE COAST THIS MORNING...EXPECT PERIOD OF SUNSHINE. THIS WILL CAUSE TEMPERATURES TO SKYROCKET...ESPECIALLY INLAND. ALONG COAST...STILL ENOUGH OF ONSHORE FLOW TO KEEP TEMPERATURES TEMPERED JUST A BIT. HAVE FORECASTED HIGHS IN 80S FOR MOST PART...THOUGH A FEW PLACES IN THE CONNECTICUT VALLEY COULD TOUCH 90. ENOUGH LIFT FROM THE WEAK BOUNDARY AND DIURNAL INSTABILITY WILL BE AVAILABLE TO CAUSE SCATTERED SHOWERS AND THUNDERSTORMS...LIKELY AFTER MIDDAY. NOTE A GOOD AMOUNT OF MLCAPE...WITH HIGHEST AMOUNTS ACROSS THE CONNECTICUT VALLEY INTO SOUTHERN NEW HAMPSHIRE THAT WILL BE ENOUGH TO CAUSE THUNDER. ANY LOW OR MID LEVEL CAP SHOULD BREAK AS TEMPERATURES RISE. QUESTION AT THIS POINT WILL BE WHETHER THERE WILL BE ISOLATED SEVERE...AS WAS THE CASE TO OUR W ON THURSDAY. AT THIS POINT...CAN NOT RULE OUT. APPEARS THAT MAIN THREAT COULD BE STRAIGHT LINE WIND GUSTS. ALSO...WBZ VALUES ON ORDER OF 8-10KFT...WHICH COULD ALSO INDICATE HAIL. WILL CARRY 30-40 PERCENT POPS...WITH HIGHEST FOR THE NORTHERN AND WESTERN AREAS FOR THIS AFTERNOON AND EVENING. INSTABILITY COULD LINGER THROUGH AROUND MIDNIGHT FRIDAY AS COOL POOL AT 500 HPA /ON ORDER OF -11C TO -12C/ REMAINS IN PLACE. WILL BE A MILD...SULTRY NIGHT WITH OVERNIGHT LOWS NOT GOING MUCH BELOW 60...WITH MID 60S IN THE URBAN CENTERS. && .LONG TERM /SATURDAY THROUGH THURSDAY/... ***SEVERE POTENTIAL SAT AFTN AND SQUALLY GALE POTENTIAL MONDAY*** PLS SEE SPC DISCUSSION AND HWO ON SVR RISKS. PLS SEE TPC/HPC AND OUR DISCUSSIONS ON LIKELIHOOD OF A SQUALLY GALE CENTER PASSING CLOSE TO SNE MONDAY. SAT...TEMPS NOW COMING ON LINE IN ALL MODELS FOR ANOTHER HOT ONE. THIS IS QUITE A POTENT DAY AND AM EXPECTING SVR STORMS DESPITE LIGHTER WIND FIELD. LOOK AT IT ANYWAY YOU WANT...ALL MODELS WITH QPF. STABILITY INDICES ARE PRONOUNCED FOR AT LEAST MARGINAL SVR INCLUDING TT/SWI AND HOT PROD. FCST STARTS WITH ENHANCED WORDING VIA FQT LIGHTNING. SHEAR PLAYS A ROLE IN S NH AND IF WE SUBTLE BACK DOOR WITH THE WARM ADVECTION...COULD BE THAT SUPERCELLS FOCUS SOMEWHERE MONADNOCKS TO NRN ORH COUNTY. SUN...THUNDER RISK DECREASES AS RDG ALOFT SHIFTS N AND THUNDER PROB CONFINED TO S NH AND FAR NW MASS AT WORST. MON...SQUALLY GALE CENTER RACES UP THE COAST. HEAVY RAIN FOR A SHORT PRD OF TIME. TUE...NEXT CFP WITH THUNDER IN THE AFTN. WED...THUNDER NOT CURRENTLY IN THE FCST WED AFTN BUT A SECONDARY CFP MIGHT BE IN THE OFFING WITH ASSTD THUNDER. THU-FRI...AFTER A BRIEF PLEASANT INTERLUDE...HEAT AND INSTABILITY POOLS TO OUR SW AND MAY INTRUDE AS RDG ALOFT BUILDS ALONG THE E COAST. HAZARDS: OUTLOOKING FOR POTENTIAL SVR SAT AFTN MA PIKE NWD...HEAVY SURF MONDAY AND POSSIBLE WIND ADVY CAPE COD TO BLUE HILL. MWS SHORTLY. && .AVIATION /10Z FRIDAY THROUGH TUESDAY/... WITH ONLY THIN LOWER LAYER OF MOISTURE ACROSS CENTRAL AND EASTERN AREAS...CEILINGS HAVE VARIED BETWEEN IFR AND VFR. ALSO NOTE THAT... WHEN SHOWERS APPROACHED CONNECTICUT VALLEY...CEILINGS BROKE OUT TO VFR. HOWEVER...VSBYS HAVE BEEN BRIEFLY AS LOW AS 1 3/4SM AT KAFN IN AN ISOLATED THUNDERSTORM. STILL EXPECT ISOLATED SHOWERS AND THUNDERSTORMS TO MOVE ACROSS REGION THROUGH 12Z...THEN CONDITIONS IMPROVE TO VFR BY 14Z. BY MID AFTERNOON...EXPECT CEILINGS TO BEGIN TO LOWER...BUT SHOULD REMAIN VFR /AROUND 4-5KFT/ AS ANY DEBRIS CLOUDS FROM THE CONVECTION UPSTREAM HEADS IN. THEN...THE SCATTERED SHOWERS/THUNDERSTORMS WILL HEAD INTO CENTRAL AND WESTERN AREAS...BRINGING BRIEF LOCALIZED MVFR-IFR CONDITIONS...WHICH WILL CONTINUE INTO THE EVENING. AFTER 03Z...EXPECT MAINLY VFR CONDITIONS AGAIN...THOUGH COULD SEE SOME LOWER SCATTERED CLOUDS DEVELOP BY AROUND MIDNIGHT. THIS WILL DEPEND UPON IF ANY PRECIPITATION FALLS. SAT...THUNDER AFFECTS AIR TRAFFIC ROUTING IN THE AFTN/EVE BTWN BOS/ALB. IFR FOG DEVELOPS ACK/HYA. SUN...IFR FOG ACK/HYA. THUNDER RISK RECEDES NWWD OUT OF OUR AREA BY LATE IN THE DAY. MON...LLWS BOS HYA ACK IN PROBABLE SE COASTAL GALE. && .MARINE... IN THE SHORT TERM... WINDS WILL BE LIGHT SOUTH THIS MORNING...THEN WILL BEGIN TO INCREASE FROM THE SW AS THE WARM FRONT PUSHES NORTH AND STALLS JUST N OF THE REGION. HIGHEST WINDS WILL BE ON THE SOUTHERN OUTER WATERS...AT 15-20 KTS BY TONIGHT. SEAS MAY INCREASE TO NEAR 5 FEET TONIGHT ON THE WATERS FROM MONTAUK TO NANTUCKET. HOWEVER...FEEL WNA WAVEWATCH III MODEL MAY BE A BIT OVERDONE WITH THIS...SO NOT CONFIDENT TO PUT UP SMALL CRAFT FOR SEAS AT THIS TIME. COULD KICK UP ENOUGH OF A GROUND SWELL AS SW FETCH KICKS IN. IF IT APPEARS THIS WILL BE THE CASE...DAY SHIFT WILL ISSUE. LONG TERM...GENERALLY SW FLOW 10-20 KTS SAT/SAT NIGHT BECOMING S DURING SUN THEN MORE EASTERLY SUN NIGHT/MON AHEAD OF LOW PRESSURE MOVING UP THE COAST. DEPENDING ON TRACK OF THIS STORM THERE COULD BE GUSTS OVER 25 KTS SUN NGT/MON WITH A LOW PROBABILITY OF GALES AND HIGH SEAS IF THE STORM TRACKS CLOSE TO THE COAST. THIS IS VERY UNCERTAIN AT THIS TIME SO FORECAST DOES NOT REFLECT THESE CONDITIONS. MARINERS SHOULD STAY IN TOUCH WITH LATER FORECASTS ON THIS POTENTIAL STORM. SATURDAY...THUNDERSTORMS. LOW VSBY IN FOG DEVELOPS S COAST. MAIN EVENT IS SQUALLY SE GALE MONDAY AND SEAS TO 10 FT OR MORE OUTER E WATERS. HEAVY SURF ADVY POTENTIAL. RIP CURRENT FCST...WE ARE JUST GETTING OUR EXPERIENCE TOGETHER ON THIS. THERE IS NOT AS MUCH CERTAINTY AS ID LIKE WITH THESE SMALL LONG PERIOD SWELLS. THE MDT RISK FOR BARNSTABLE AND NANTUCKET IS NOT WITH HIGH CONFIDENCE AND MAY NEED TO BE DOWNGRADED LATER THIS MORNING. && .HYDROLOGY... POCKETS .5 TO 3 RFALL APPARENTLY OCCURRED WITH BOW ECHO REDEVELOPMENT SWD ALONG THE E SLOPES OF THE BERKS THIS PAST AFTN. MORE EXPANSIVE HEAVY RAINS ON THE WAY FOR SNE THE NEXT 4 DAYS. GENERALLY .5 TO 3.5 INCHES. && .CLIMATE... MONTHLY CLMS WILL ATTEMPT TO RUN ARD 730 AM. SUFFICE TO SAY... TEMPS WERE ABV NORMAL IN MAY. DRY WX ESSENTIALLY CONTD FOR AN 11TH CONSEC DAY E MASS. THE CONVECTION SPILLED SOME PALTRY AMTS ELSEWHERE EXCEPT ALONG AND W OF I91. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. NH...NONE. RI...NONE. MARINE...NONE. && SYNOPSIS...DRAG NEAR TERM...EVT SHORT TERM...EVT LONG TERM...DRAG AVIATION...DRAG/EVT MARINE...DRAG/EVT HYDROLOGY...DRAG CLIMATE...DRAG
Hazardous weather outlook, Jun 1, 4:50 AM EDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 450 AM EDT FRI JUN 1 2007 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-020900- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 450 AM EDT FRI JUN 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...MASSACHUSETTS...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEAST MASSACHUSETTS...SOUTHEAST MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THIS MORNING. SCATTERED THUNDERSTORMS ARE FORECAST TO DEVELOP EARLY THIS AFTERNOON IN SOUTHERN NEW HAMPSHIRE OR NORTHERN MASSACHUSETTS AND INTENSIFY AS THEY MOVE SOUTHEAST ACROSS THE MASS TURNPIKE INTO CONNECTICUT...RHODE ISLAND AND SOUTHEAST MASSACHUSETTS. ISOLATED STORMS MAY PRODUCE DAMAGING WIND GUSTS LARGE HAIL ALONG WITH DANGEROUS CLOUD TO GROUND LIGHTNING. AREAL COVERAGE OF THE ACTIVITY REMAINS UNCERTAIN. ISOLATED THUNDERSTORMS ARE EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL BE MORE NUMEROUS SATURDAY AFTERNOON AND EVENING. THERE IS THE POTENTIAL FOR SOME OF THESE STORMS TO BECOME SEVERE AND PRODUCE LARGE HAIL ALONG WITH DAMAGING STRAIGHT LINE WIND GUSTS... ESPECIALLY IN NORTHERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE. THESE STORMS WILL PROBABLY BE MOVING SLOWER...RAISING THE POSSIBILITY OF EXCESSIVE RAINFALL IN ONE OR 2 LOCATIONS THAT COULD CAUSE FLOODING. THUNDERSTORMS SHOULD OCCUR AGAIN SUNDAY BUT BE CONFINED MOSTLY TO NORTHWEST MASSACHUSETTS AND SOUTH CENTRAL NEW HAMPSHIRE. STRONG LOW PRESSURE FOR SUMMER IS FORECAST TO COME VERY CLOSE TO SOUTHEAST NEW ENGLAND MONDAY WITH AN INCREASING CHANCE OF LOCALLY HEAVY RAINFALL AND GALE FORCE WIND GUSTS FOR A COUPLE OF HOURS ON THE COASTAL PLAIN. THERE IS STILL UNCERTAINTY REGARDING THE TRACK OF THIS POTENT LOW PRESSURE SYSTEM. A COLD FRONT WILL MOVE ACROSS THE REGION FROM WEST TO EAST ON TUESDAY WILL BRING THE CHANCE FOR MORE THUNDERSTORMS...ESPECIALLY IN THE AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND WITH EVEN HIGHER CONFIDENCE SATURDAY AFTERNOON. ANZ230>237-250-254-255-020900- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 450 AM EDT FRI JUN 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT AN ISOLATED THUNDERSTORM IS POSSIBLE THIS MORNING. SCATTERED THUNDERSTORMS WITH WIND GUSTS TO 35 KNOTS ARE POSSIBLE IN THE COASTAL WATERS BETWEEN 2 PM AND 7 PM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS AND THEIR ASSOCIATED LIGHTNING RISK...SHOULD AFFECT THE COASTAL WATERS AT TIMES SATURDAY. THE POSSIBILITY EXISTS FOR NEAR-GALE CONDITIONS MONDAY AS POTENT LOW PRESSURE MOVES UP THE COAST. THE FORECAST TRACK OF THIS SYSTEM...IS STILL UNCERTAIN. MARINERS SHOULD PAY CLOSE ATTENTION TO LATER MARINE STATEMENTS ON THIS SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED MONDAY. DRAG
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 3:20 PM EDT | Special Marine Warning | BOX | 55 min | |
| Jun 1, 4:57 PM EDT | Special Marine Warning | BOX | 48 min | |
| Jun 1, 5:45 PM EDT | Special Marine Warning | BOX | 45 min | |
| Jun 1, 5:58 PM EDT | Severe Thunderstorm Warning | BOX | Plymouth | 47 min |
| Jun 1, 6:05 PM EDT | Special Marine Warning | BOX | 40 min | |
| Jun 1, 6:25 PM EDT | Special Marine Warning | BOX | 65 min | |
| Jun 1, 6:33 PM EDT | Severe Thunderstorm Warning | BOX | Plymouth | 42 min |
| Jun 1, 6:50 PM EDT | Severe Thunderstorm Warning | BOX | Barnstable | 55 min |
| Jun 1, 6:59 PM EDT | Special Marine Warning | BOX | 31 min | |
| Jun 1, 7:04 PM EDT | Special Marine Warning | BOX | 56 min | |
| Jun 1, 7:04 PM EDT | Severe Thunderstorm Warning | BOX | Kent, Newport, Providence, Washington | 41 min |
Nearby
Marine Weather Statements in Massachusetts, 2007Every marine weather statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.